RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 3, Pages 395–409 (Mi de104)  

This article is cited in 4 scientific papers (total in 5 papers)

Differential equations and inequalities with discontinuous right member. I

V. M. Matrosov

The Kazan aviation Institute

Full text: PDF file (1603 kB)

Bibliographic databases:
UDC: 517. 911
Received: 07.06.1966

Citation: V. M. Matrosov, “Differential equations and inequalities with discontinuous right member. I”, Differ. Uravn., 3:3 (1967), 395–409

Citation in format AMSBIB
\Bibitem{Mat67}
\by V.~M.~Matrosov
\paper Differential equations and inequalities with discontinuous right member. I
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 3
\pages 395--409
\mathnet{http://mi.mathnet.ru/de104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209565}
\zmath{https://zbmath.org/?q=an:0166.34104}


Linking options:
  • http://mi.mathnet.ru/eng/de104
  • http://mi.mathnet.ru/eng/de/v3/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. V. Matrosov, “Existence of solutions of the algebro-differential equations”, Autom. Remote Control, 67:9 (2006), 1408–1415  mathnet  crossref  mathscinet  zmath
    2. I. V. Matrosov, “On right-hand uniqueness of solutions to nondegenerated algebro-differential equations with discontinuances”, Autom. Remote Control, 68:1 (2007), 9–17  mathnet  crossref  mathscinet  zmath  elib  elib
    3. S. N. Vasilev, “K 80-letiyu so dnya rozhdeniya akademika V. M. Matrosova”, Avtomat. i telemekh., 2013, no. 2, 139–151  mathnet
    4. I. L. Kirilyuk, “Diskretnaya forma uravnenii v teorii pereklyuchayuschegosya vosproizvodstva s razlichnymi variantami finansovykh potokov”, Kompyuternye issledovaniya i modelirovanie, 8:5 (2016), 803–815  mathnet  crossref
    5. N. A. Sidorov, D. N. Sidorov, Yu. Li, “Oblasti prityazheniya tochek ravnovesiya nelineinykh sistem: ustoichivost, vetvlenie i razrushenie reshenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 23 (2018), 46–63  mathnet  crossref
  • Number of views:
    This page:86
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020